# SDR SWAA2019011028294

- Difficulty date: December 15, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 767 TO BS 794, RBL 20.  R&R SHIELD IAW SRM AND DWG.
